MathSciNet Relay Station
MathSciNet bibliographic data
MR2126555 (2005m:35151) 35K55 (35B40 35B45)
Quittner, Pavol; Simondon, Frédérique A priori bounds and complete blow-up of positive solutions of indefinite superlinear parabolic problems. J. Math. Anal. Appl. 304 (2005), no. 2, 614–631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement